# SDR UIEA2020031700461

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,036 hours, 11,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR FROM GASPER VENTS SMELLS LIKE WET SOCKS DURING TAKEOFF / CLIMBOUT AND DECENT AND LANDING.( RAN A/C SYSTEM THRU FULL TEMP RANGE IAW 767 AMM 21-00-21. NO DISCREPANCIES NOTED. OPS CHECK GOOD.  )
